%0 Journal Article
	%A Meng Hu and  Lili Wang
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 52, 2011
	%T Existence and Exponential Stability of Almost Periodic Solution for Cohen-Grossberg SICNNs with Impulses
	%U https://publications.waset.org/pdf/3113
	%V 52
	%X In this paper, based on the estimation of the Cauchy matrix of linear impulsive differential equations, by using Banach fixed point theorem and Gronwall-Bellman-s inequality, some sufficient conditions are obtained for the existence and exponential stability of almost periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks (SICNNs) with continuously distributed delays and impulses. An example is given to illustrate the main results.

	%P 680 - 689